# SDR TWAA9816604

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin Ceiling
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT CHECK, FOUND EMERGENCY LIGHT IN LEFT SIDE OF CEILING INOPERATIVE.  REPLACED BULB.  CHECK-C 6-14-98 STL.
